Alex Junior Syp 60ml
By GLENMARK PHARMACEUTICALS
60ml Syrup in Bottle
30 days return policyRead More
Alex Junior Syp 60ml contains Chlorpheniramine and Dextromethorphan. Chlorpheniramine is an antiallergic medicine, whereas dextromethorphan is a cough suppressant. Alex Junior Syp 60ml is used for temporary relief of cough due to throat irritation, sneezing & running nose. The common side effects of this medicine are drowsiness, sleepiness, upset stomach, dizziness. These are mostly for the short term and fade quickly with time. You should avoid taking this syrup along with medicines used to treat your psychiatric illness, as it may worsen your condition.
Uses of Alex Junior Syp 60ml
Alex Junior Syp 60ml gives short-term relief from sneezing, cough, or runny nose due to minor throat and airway irritation, which occurs during common cold and other respiratory allergies.
Contraindications of Alex Junior Syp 60ml
- If you are allergic to Chlorpheniramine, Dextromethorphan or any other components of this syrup.
- If you are having or had medicines like sodium oxybate (used to prevent day time sleepiness).
- You should not take Alex Junior Syp 60ml with or at least two weeks after the treatment with any medicine from class monoamine oxidase inhibitors. An example of such medicine is Phenelzine, Selegiline (used to treat mental illness or Parkinson's disease). In case you don't know whether your prescription includes such medicines, ask your doctor before taking Alex Junior Syp 60ml.read less
Side effects of Alex Junior Syp 60ml
- Upset stomach
- Blurring of vision
Precautions and Warnings of Alex Junior Syp 60ml
Can I take Alex Junior Syp 60ml during pregnancy?
There is limited information available on the safety of Alex Junior Syp 60ml in human pregnancy. You should consult your doctor before using this cough syrup during pregnancy or if you think you may be pregnant. This syrup should be used only if it is needed, and an advantage overweighs the risk.
Can I take Alex Junior Syp 60ml while breastfeeding?
There is no safety information about the effects of Alex Junior Syp 60ml during breastfeeding. Thus, it is unknown if Alex Junior Syp 60ml passes into human milk. You should consult your doctor before using cough syrup during breastfeeding.
Can I drive if I have consumed Alex Junior Syp 60ml?
Alex Junior Syp 60ml produces blurring of vision and drowsiness as side effects. You should avoid driving if you do not feel well or are unable to stay alert.
Can I consume alcohol with Alex Junior Syp 60ml?
Alex Junior Syp 60ml may produce drowsiness or sleepiness as a side effect, so if you consume it along with alcohol, it may exaggerate the drowsiness or sleepiness. Thus, you should avoid consuming alcohol while on treatment with this cough syrup.
Other General Warnings
Talk to your doctor if
- You have a cough for a long duration with a lot of mucus (like asthma, emphysema, or smoking)
- You have eye problem like glaucoma (increase pressure in the eye)
- You have difficulty in urination and frequent urge to go to urination (enlarged prostate)
- You have problems with your heart and liver
- You have any breathing problems, high blood pressure, and fits
- In young children, this medicine may produce excitement instead of drowsiness, so be cautious while giving this syrup to children
- Older people should be cautious while using Alex Junior Syp 60ml as they are more prone to develop dizziness and urination difficulties with this syrup
- It is not recommended to use this syrup in children below 2 years of age.
- You need to stop using this syrup and ask a doctor if the cough lasts more than 7 days, comes back, or is accompanied by fever, rash, or persistent headache. These could be the signs of a serious ailment.read less
Mode of Action of Alex Junior Syp 60ml
How Does It Work?
- Natural substances like Histamine released in our body are responsible for allergies, such as sneezing or runny nose. Chlorpheniramine blocks the effect of these substances and provides relief in symptoms of a common cold.read less
- There are specific areas in the brain (cough centre), which, when activated, produces coughing. Dextromethorphan affects these areas and deactivates them, thus helps in relieving the coughing.
Directions for Use of Alex Junior Syp 60ml
- Take Alex Junior Syp 60ml as per doctor's prescription
- Shake well before the use and use a measuring cup or spoon for measurement
- Do not take more than four doses in 24 hours
Interactions of Alex Junior Syp 60ml
Interactions with other medicines
- Alex Junior Syp 60ml should not be taken with a medicine called monoamine oxidase inhibitors (MAOIs) because it produces a condition called serotonin syndrome which is a life-threatening condition that can occur rapidly due to a build-up of an excessive amount of serotonin in the body. In the case of serotonin syndrome, a person may experience high body temperature, high blood pressure, fast heart rate, excitability, tremor (shakiness), and sweating. In such a situation, patients should rush to a nearby hospital.read less
- Alex Junior Syp 60ml should be used cautiously with other medicines like Codeine, Hydrocodone (used for cough) that cause drowsiness. Alcohol, Marijuana, medicines to treat mental illness (Alprazolam, Lorazepam, Zolpidem, etc.), muscle-relaxing medicines ( Carisoprodol, Cyclobenzaprine), other antihistaminic medicines (Cetrizine, Diphenhydramine, etc.) should be consumed with caution.read less
Interactions with food items
Do not consume grapefruit juice or any other products which might have grapefruit juice.
Storage and disposal of Alex Junior Syp 60ml
- Store Alex Junior Syp 60ml below 25°C in a clean and dry place
- Please protect it from moisture, sunlight and heat
- Keep the medicine away from children and pets
Dosage of Alex Junior Syp 60ml
The overdose of Alex Junior Syp 60ml may cause severe drowsiness, dizziness, fast or irregular heartbeats, confusion, hallucination, nervousness, seizures, fits and difficulty in releasing urine. If you experience any of the symptoms or think you have taken an excessive quantity of this syrup, contact your doctor immediately or visit the nearest hospital.
Missed a Dose
Missing a dose of Alex Junior Syp 60ml may reduce the effectiveness of the treatment. If you missed any dose of medicine, take it as soon as you remember. If it's time for your next dose, skip the missed dose and continue with your regular dose schedule. Do not take a double dose of medicine to compensate for the missed one.
Frequently Asked Questions (FAQs)
Q: Can I use Alex Junior Syp 60ml if I am having a prostate problem?
- Patients suffering from prostate problems (benign prostatic hyperplasia) have symptoms like difficulty passing urine, frequent urge to go to for urination, and dribbling of urine. This medicine contains a medicine named Chlorpheniramine, which produces urine retention as a side effect. Therefore, taking this syrup with a prostate problem will worsen the condition. So it is advisable to talk to your doctor about your problem before using it.read less
Q: Can I use Alex Junior Syp 60ml along with other medicines used to treat my psychiatric illness?
A: No, you should not use Alex Junior Syp 60ml if you are taking medicines for mental illness.
Q: Can Alex Junior Syp 60ml be used in children?
A: Alex Junior Syp 60ml should not be used in children below 2 years of age. Please refrain from using any medicines for your children without consulting a child specialist.
Q: How long does it take for Alex Junior Syp 60ml to show its action?
A: It can start showing its action approximately after 2 hours of consumption. However, it varies among individuals depending on their physiological nature.
Q: Can I take Alex Junior Syp 60ml if I have an eye problem?
A: Alex Junior Syp 60ml contains Chlorpheniramine, it increases the pressure in the eye and thus decreases the effectiveness of glaucoma medicines. So it is always advisable to talk to your doctor about your eye problem before using this syrup.
Last Updated on: 15 Oct 2020 | 05:31 AM (IST)
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
- Side effects
- Precautions and Warnings
- Mode of Action
- Directions for Use
- Storage and disposal
1 Lakh+ Products
We maintain strict quality controls on all our partner retailers, so that you always get standard quality products.
100% secure and trusted payment protection
We have a new and dynamic return window policy for medicines and healthcare items. Refer FAQs section for more details.
Our Payment Partners
© 2020 PharmEasy. All Rights Reserved